# SDR SWAA2025050554004

- Difficulty date: March 29, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CARGO TRACK LOCATED BS 727E RBL 13.84 WL 208.1 AT AFT CARGO COMPARTMENT 2025-232254<[01] FAULT RESOLVED ON OTHER FAULT DUE TO REPAIR IS COMPLETED ON TTG8Q00ZK0SQ;[02] CORRECTED STEP 1   FAULT RESOLVED ON OTHER FAULT DUE TO REPAIR IS COMPLETED ON TTG8Q00ZK0SQ. SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK COMPLETED
